# SDR ASAA2017111822624

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,054 hours, 2,365 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD RIGHT SIDE WINDOW OVERHEAT, RAN CHECKLIST, LIGHT STAYED OUT. GROUNDED - YES. RT SIDE WINDOW OPS CHECK GOOD REF AMM 30-41-00.
